A little over 3 weeks ago was the end of my period, or so I thought. A few days later I started a heavy flow for nearly another week and a half straight. I went to my physician and she gave me a 10 day prescription of Progesterol to stop the bleeding. I ended up having to take it all because it didn't stop. After the 10th day, it slowed to what I consider spotting. Pink discharge and some spots on a light tampon. During that visit I had a vaginal ultrasound which revealed a "honken" cyst (according to the doc) on my right ovary. That night and continuing until this very moment, my right ovary has throbbed incredibly, especially after laying down. It's haneous to the touch. I was prescribed "Vitamin M" (Motrin) or better known as Ibruprophen 800mg.
8 days ago I woke up in the middle of the night with a sharp pain just beneath my right rib. I couldn't catch my breath. I finally broke it free and was able to breath easily again, but that area was tender when I breathed. Every time I woke up for the next week I'd fight to catch my breath for a good 1 to 2 minutes. Just two days ago, it moved to my left side. My right no longer hurts, but my left kills. (This very moment, it's terrorizing me. I can't breath deep without it stabbing).
I've had a child and am 25. This is my second time using Mirena. First time was flawless. Second time... a little bumpy. Would you believe military doctors couldn't come to this conclusion? What do you think and what else could it possibly be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.